Efficient Estimation of Nonlinear Simultaneous Equations with Additive Disturbances

Jorgenson, Dale W. and Laffont, Jean-Jacques (1974) Efficient Estimation of Nonlinear Simultaneous Equations with Additive Disturbances. Annals of Social and Economic Measurement, 3 (4). pp. 615-640.

[img]
Preview
Text
Download (773kB) | Preview
Official URL: http://tse-fr.eu/pub/1251
Item Type: Article
Language: English
Date: October 1974
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 16:52
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:1251
URI: http://publications.ut-capitole.fr/id/eprint/14917

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year